# SDR FDEA201910072480

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 900-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE SCRATCHES ON THE FUSELAGE SKIN AT BS 900 - 920.  FOUND TO BE OUTSIDE PERMITTED LIMITS.   REPAIRED IAW EA F-5330-T0349853 P (1).
